Bulletin of the American Mathematical Society

Holomorphic mappings: Survey of some results and discussion of open problems

Phillip A. Griffiths

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 78, Number 3 (1972), 374-382.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183533585

Mathematical Reviews number (MathSciNet)
MR0294718

Zentralblatt MATH identifier
0239.32017

Citation

Griffiths, Phillip A. Holomorphic mappings: Survey of some results and discussion of open problems. Bull. Amer. Math. Soc. 78 (1972), no. 3, 374--382. https://projecteuclid.org/euclid.bams/1183533585


Export citation

References

  • 1. S. S. Chern, Complex manifolds without potential theory, Van Nostrand Math. Studies, no. 15, Van Nostrand, Princeton, N.J., 1967. MR 37 #940.
  • 2. R. Nevanlinna, Analytic functions, Springer-Verlag, Berlin and New York, 1970.
  • 3. H. Wu, The equidistribution theory of holomorphic curves, Princeton Univ. Press, Princeton, N.J., 1970.
  • 4. W. Stoll, Value distribution of holomorphic maps into compact complex manifolds, Lecture Notes in Math., no. 135, Springer-Verlag, Berlin and New York, 1970.
  • 5. M. Green, Holomorphic maps into complex projective space omitting hyperplanes, Trans. Amer. Math. Soc. (to appear). (Preprints available from Princeton University, Princeton, N.J.)
  • 6. J. Carlson, Some degeneracy theorems for entire functions with values in an algebraic variety, Trans. Amer. Math. Soc. (to appear). (Preprints available from Princeton University, Princeton, N.J.)
  • 7. H. Wu, Remarks on the first main theorem of equidistribution theory. I, II, III, J. Differential Geometry 2 (1968), 197-202; ibid. 3 (1969), 83-94, 369-384.
  • 8. J. Carlson and P. Griffiths, A defect relation for equidimensional holomorphic mappings between algebraic varieties, Ann. of Math. (Notes available from Princeton University, Princeton, N.J.)